2017
Том 69
№ 4

All Issues

Volume 28, № 5, 1976

Article (Ukrainian)

Limiting values and inversion formulas along the cuts of the basic integral representation of $p$-analytic functions with characteristic $p = e^{αx}y^k$

Aleksandrovich I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 579–591

Article (Ukrainian)

Asymptotic reducibility of a nonlinear system of differential-functional equations to a linear system of ordinary differential equations

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 592–602

Article (Ukrainian)

A method of constructing two-sided approximations to solutions of operator equations

Krupel N. S., Mayboroda I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 603–611

Article (Ukrainian)

Convergence theorems for queueing and waiting-time processes with continuous time

Leontyeva N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 612–621

Article (Ukrainian)

The class of regular matrix transformations of Voronoi-Nörlund type

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 622–628

Article (Ukrainian)

Longitudinal-transversal vibrations of viscoelastic rods with consideration of physical and geometric nonlinearities

Berezovsky A. A., Kurbanov I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 629–638

Article (Ukrainian)

Finiteness of the rank of locally compact solvable groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 639–645

Article (Ukrainian)

Finite groups with a cyclic maximal subgroup

Kuzennyi N. F., Pylayev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 646–654

Article (Ukrainian)

An asymptotic solution for differential equations in a Banach space in the presence of a finite system of multiple eigenvalues

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 655–662

Article (Ukrainian)

The regularity of almost-periodic differential operators of neutral type appearing in the averaging principle

Akhmerov R. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 663–670

Article (Ukrainian)

Approximate solutions of a mixed problem for the quasiwave equation

Krivosheya S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 670–677

Article (Ukrainian)

Two boundary problems of unsteady convective diffusion in the filtration of groundwater with a free surface

Lavrik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 677–681

Article (Ukrainian)

A general scheme for constructing complete systems of analytic functions

Nagnibida N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 681–684

Article (Ukrainian)

Optimal control in terms of incomplete data of a class of controllable objects

Polyvyany V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 684–690

Article (Ukrainian)

Averaging in certain systems of integrodifferential equations with slowly changing and rapidly changing variables

Khekimov K.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 695–699

Article (Ukrainian)

Stability of a linear oscillating system parametrically excited by a random process of a given class

Khrisanov S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 699–703

Article (Ukrainian)

Duality of weakly locally convex groups

Tsitritsky O. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 704–708

Article (Ukrainian)

A generalized boundary-value problem of haseman type on a closed Riemann surface

Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 708–710

Article (Ukrainian)

A boundary-value problem with control parameters for second-order differential equations with a retarded argument

Seidov Z. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 890–695